Classification and syzygies of smooth projective varieties with 2-regular structure sheaf

Cited 0 time in webofscience Cited 0 time in scopus
  • Hit : 155
  • Download : 0
The geometric and algebraic properties of smooth projective varieties with 1-regular structure sheaf are well understood, and the complete classification of these varieties is a classical result. The aim of this paper is to study the next case: smooth projective varieties with 2-regular structure sheaf. First, we give a classification of such varieties using adjunction mappings. Next, under suitable conditions, we study the syzygies of section rings of those varieties to understand the structure of the Betti tables, and show a sharp bound for Castelnuovo-Mumford regularity.
Publisher
WILEY-V C H VERLAG GMBH
Issue Date
2020-07
Language
English
Article Type
Article
Citation

MATHEMATISCHE NACHRICHTEN, v.293, no.7, pp.1378 - 1389

ISSN
0025-584X
DOI
10.1002/mana.201900345
URI
http://hdl.handle.net/10203/277178
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0